Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Bite on penis, painful. Taken Tetanus injection, Moxikind, Metrogyl. Treatment?

while performing sex with my girl friend she bite on my penis , then the very next day i went to the doctor and he put tetnus injected on me and give me moxikind(amoxicillin&pottassiumclavulate tablet ip-625) andmetrogyl 400( metronidazole ) BUT it could me cure fully it is lightly paining on the top of my penis plz suggest me what i should do now
Asked On : Fri, 24 Aug 2012
Answers:  1 Views:  114
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Hello robinaulakh,
Your doctor has prescribed precautionary antibiotics to avoid infection, since injured penis is more prone for infection because of urine etc,
You need to take pain killers (analgesics) like aceclofenac + Paracetamol after food.
And please try not to injure penis before it gets cured by avoiding intercourse or mastrubation.
You could revert to your sex life soon after healing. No worries
Answered: Fri, 24 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor